Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

374 Publications


2015 | Journal Article | IST-REx-ID: 1505 | OA
Z. Bao, G. Pan, and W. Zhou, “Universality for the largest eigenvalue of sample covariance matrices with general population,” Annals of Statistics, vol. 43, no. 1. Institute of Mathematical Statistics, pp. 382–421, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Z. Bao, G. Pan, and W. Zhou, “The logarithmic law of random determinant,” Bernoulli, vol. 21, no. 3. Bernoulli Society for Mathematical Statistics and Probability, pp. 1600–1628, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508 | OA
L. Erdös and H. Yau, “Gap universality of generalized Wigner and β ensembles,” Journal of the European Mathematical Society, vol. 17, no. 8. European Mathematical Society, pp. 1927–2036, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1509 | OA
J. Michalko, M. Lukacisinova, M. T. Bollenbach, and J. Friml, “Embryo-lethal phenotypes in early abp1 mutants are due to disruption of the neighboring BSM gene,” F1000 Research , vol. 4. F1000 Research Ltd. , 2015.
View | Files available | DOI
 

2015 | Conference Paper | IST-REx-ID: 1510 | OA
P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
View | Files available | DOI
 

Filters and Search Terms

year=2015

Search

Filter Publications